Fluctuations of Interacting Markov Chain Monte Carlo Models - Inria - Institut national de recherche en sciences et technologies du numérique Accéder directement au contenu
Article Dans Une Revue Stochastic Processes and their Applications Année : 2012

Fluctuations of Interacting Markov Chain Monte Carlo Models

Résumé

We present a functional central limit theorem for a general class of interacting Markov chain Monte Carlo interpretations of discrete generation measure-valued equations. The path space models associated with these stochastic processes belong to the class of nonlinear Markov chains interacting with their empirical occupation measures. We develop an original theoretical analysis based on resolvent operators and semigroup techniques to analyze the fluctuation of their occupation measures around their limiting value. We also present a set of simple regularity conditions that applies to interacting Markov chain Monte Carlo models on path spaces, yielding what seems to be the first fluctuation theorems for this class of self-interacting models.
Fichier principal
Vignette du fichier
RR-6438.pdf (372.83 Ko) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)
Loading...

Dates et versions

inria-00227536 , version 1 (31-01-2008)
inria-00227536 , version 2 (01-02-2008)
inria-00227536 , version 3 (04-02-2008)
inria-00227536 , version 4 (04-02-2008)
inria-00227536 , version 5 (05-02-2008)

Identifiants

  • HAL Id : inria-00227536 , version 5

Citer

Bernard Bercu, Pierre del Moral, Arnaud Doucet. Fluctuations of Interacting Markov Chain Monte Carlo Models. Stochastic Processes and their Applications, 2012, 122 (4), pp.1304-1331. ⟨inria-00227536v5⟩
309 Consultations
262 Téléchargements

Partager

Gmail Facebook X LinkedIn More